MAUDE Adverse Event Report: PORTEX MANUAL RESUSCITATION; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

PORTEX MANUAL RESUSCITATION; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number 8506P
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the resuscitator mask was difficult to remove from the packaging.The mask was sticking to the inner bag.This was delaying therapy.No patient injury or complications were reported in relation to this event.

Brand Name
PORTEX MANUAL RESUSCITATION
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
MDR Report Key11653044
Report Number3012307300-2021-03072
Device Sequence Number16983316
Product Code BTM
UDI-Device Identifier10351688431295
UDI-Public10351688431295
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K014115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8506P
Device Catalogue Number8506P
Device Lot Number200728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/12/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1